RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1960, Volume 24, Issue 6  


On the number of integral points in a given domain
I. M. Vinogradov
777
Reducible locally nilpotent, linear groups
D. A. Suprunenko, R. I. Tyshkevich
787
$SL$-isomorphism of ordered groups
K. M. Kutyev
807
On inequalities between powers of a linear operator
Yu. I. Lyubich
825
On spaces of fractionally differentiable functions
I. A. Kipriyanov
865
Uniform estimates in closed regions for the eigenfunctions of an elliptic operator and their derivatives
V. A. Il'in, I. A. Shishmarev
883
On the spectrum of various perturbations of the Laplace operator in spaces of three or more dimensions
R. M. Martirosyan
897
On topological methods in the theory of functions of a complex variable
I. M. Mel'nik
921
On zeros of Whittaker and MacDonald functions with complex index
L. A. Dikii
943
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019